Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
Jman0995

Taken off Accutane, headaches still persist. Help!

Hello everyone, 
So to start it off...yes, I fit in that very little chance of the acne medication doing less good than it does bad. I’m 17 with cystic acne so once I found out medication exists that can stop it all together I grabbed on to it so fast, but I should of researched some more. It’s been well over a month since my last dose which I was only on for about 2 weeks and my headaches still persist...I’m not sure how long I can take a headache 24/7. I can’t focus I’m class and I’m having to skip school much more frequently. I’m wondering if anyone has gone through what I have and if they haveany suggestions on how to help. My neurologist is going to give me meds for the headaches soon so hopefully that’ll stop them once and for all. (FYI please, I don’t mean to scare anyone from not taking Accutane, everyone’s different which is why they need to put those warnings out...unfortunately I suffered from the headaches. I would highly recommend to look around and research as it changed my mind on Accutane)

Share this post


Link to post
Share on other sites
35 minutes ago, Jman0995 said:

Hello everyone, 
So to start it off...yes, I fit in that very little chance of the acne medication doing less good than it does bad. I’m 17 with cystic acne so once I found out medication exists that can stop it all together I grabbed on to it so fast, but I should of researched some more. It’s been well over a month since my last dose which I was only on for about 2 weeks and my headaches still persist...I’m not sure how long I can take a headache 24/7. I can’t focus I’m class and I’m having to skip school much more frequently. I’m wondering if anyone has gone through what I have and if they haveany suggestions on how to help. My neurologist is going to give me meds for the headaches soon so hopefully that’ll stop them once and for all. (FYI please, I don’t mean to scare anyone from not taking Accutane, everyone’s different which is why they need to put those warnings out...unfortunately I suffered from the headaches. I would highly recommend to look around and research as it changed my mind on Accutane)

 Hello and welcome! 

First of all, you are right, this is an extremely dangerous medication... side effects can keep developing long after you stop, and many are permanent. Docs deny tane will eg cause hair to shed, but many have become completely bald.

I am also one sufferer of myriad of effects, and we are not fully informed on all consequences. Permanent impotence/ED was just recently added. 

This is a cancer drug/chemo, not a low level antibiotic, and we don't even know how it works. 

For me, it helps to be hydrated and eye drops usage- to help headaches. I have stopped accutane as well, after a bad reaction, but I still get stronger headaches as well-not 24/7 though. You shoudl get checked that you don't have brain pressure from accutane, otherwise there is little help but NSAIDs. 
 

Share this post


Link to post
Share on other sites
8 hours ago, fiksi said:
 Hello and welcome! 

First of all, you are right, this is an extremely dangerous medication... side effects can keep developing long after you stop, and many are permanent. Docs deny tane will eg cause hair to shed, but many have become completely bald.

I am also one sufferer of myriad of effects, and we are not fully informed on all consequences. Permanent impotence/ED was just recently added. 

This is a cancer drug/chemo, not a low level antibiotic, and we don't even know how it works. 

For me, it helps to be hydrated and eye drops usage- to help headaches. I have stopped accutane as well, after a bad reaction, but I still get stronger headaches as well-not 24/7 though. You shoudl get checked that you don't have brain pressure from accutane, otherwise there is little help but NSAIDs. 
 
Yeah, I’m assuming my doctor is probably going to give me some stronger anti inflammatory pill and I’m praying it’ll work. I’ll try eye drops as nothing seems to really help me at this point. It’s truly an agonizing headache everyday but my neurologist says there’s nothing wrong, even giving me a Lp that showed the pressure wasn’t above average. Just hopefully looking forward to that day when everything goes back to normal. Thanks for replying as people I talk to dont know how it feels to be heavily affected by this drug.

Share this post


Link to post
Share on other sites
On 20. 01. 2018. at 3:59 AM, Jman0995 said:
On 19. 01. 2018. at 7:42 PM, fiksi said:
 Hello and welcome! 

First of all, you are right, this is an extremely dangerous medication... side effects can keep developing long after you stop, and many are permanent. Docs deny tane will eg cause hair to shed, but many have become completely bald.

I am also one sufferer of myriad of effects, and we are not fully informed on all consequences. Permanent impotence/ED was just recently added. 

This is a cancer drug/chemo, not a low level antibiotic, and we don't even know how it works. 

For me, it helps to be hydrated and eye drops usage- to help headaches. I have stopped accutane as well, after a bad reaction, but I still get stronger headaches as well-not 24/7 though. You shoudl get checked that you don't have brain pressure from accutane, otherwise there is little help but NSAIDs. 
 
Yeah, I’m assuming my doctor is probably going to give me some stronger anti inflammatory pill and I’m praying it’ll work. I’ll try eye drops as nothing seems to really help me at this point. It’s truly an agonizing headache everyday but my neurologist says there’s nothing wrong, even giving me a Lp that showed the pressure wasn’t above average. Just hopefully looking forward to that day when everything goes back to normal. Thanks for replying as people I talk to dont know how it feels to be heavily affected by this drug.

It's possible accutane messed up something else than brain pressure, and this, doctors can't fix anymore. Headache comes from many sources. 

I'd say, take care of yourself, vitamins, supplements, and keep waiting. Body can fix some damage, if not all. 

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×